CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Absolutely continuous solutions for continuity equations in Hilbert spaces 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 128, 页码: 42-86
Authors:  Da Prato, Giuseppe;  Flandoli, Franco;  Roeckner, Michael
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
Continuity equations  Non Gaussian measures  Rank condition  
A REMARK ON GLOBAL SOLUTIONS TO RANDOM 3D VORTICITY EQUATIONS FOR SMALL INITIAL DATA 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 8, 页码: 4021-4030
Authors:  Roeckner, Michael;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
Stochastic vorticity equations  controlled rough path  small initial data